7841Re: [GIWorld-Hepatitis] Hi , a ? about a weird rash Hi Claudine
- Nov 11 3:11 AMHi Anne
I had this too, especially on my arms & legs, still have it now only not so
bad after a few weeks of stopping treatment. try using oatmeal in the bath,
I use oatmeal instead of soap - no I don't smell, honest!
----- Original Message -----
Sent: Saturday, November 10, 2001 10:01 PM
Subject: Re: [GIWorld-Hepatitis] Hi , a ? about a weird rash Hi Claudine
> I iced the injection site and that cut the burning and the later itching.
> More on itching.......I didn't develop a rash at the injection sites, but
> developed a dry skin rash on my back that is still driving me nuts. It
> and goes. The dermatologist is stumped , along with everybody else. The
> general philosophy is: if it's a dry rash, moisturize it,. If it's a wet
> rash, use a drying agent. I'm sorry I"m not more helpful.
> [Non-text portions of this message have been removed]
> Welcome to GIHepWorld
> Post message: GIWorld-Hepatitis@yahoogroups.com
> Subscribe: GIWorld-Hepatitisfirstname.lastname@example.org
> Unsubscribe: GIWorld-Hepatitisemail@example.com
> List owner: GIWorld-Hepatitisfirstname.lastname@example.org
> URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis
> Your use of Yahoo! Groups is subject to http://docs.yahoo.com/info/terms/
- << Previous post in topic Next post in topic >>